• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 101
School of Mathematics
  Title:   A counterexample for Hilton-Johnson's conjecture on list-coloring of graphs
  Author(s): 
1.  Ch. Eslahchi
2.  H. Hajiabolhassan
3.  M.L. Mehrabadi
4.  R. Tusserkani
  Status:   Published
  Journal: Australas. J. Combin.
  Vol.:  18
  Year:  1998
  Pages:   127-131
  Supported by:  IPM
  Abstract:
In this paper a conjecture of A. Hilton and P. Johnson on list coloring of graphs is disproved. By modifying our counterexample, we also answer some other questions concerning Hall numbers.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right